# SDR 2012FA0000230

- Difficulty date: April 20, 2012
- Submitted: April 20, 2012
- Operation: General aviation
- Aircraft: N1724H
- Make and model: Piper PA-34-200T
- Aircraft serial: 347770147
- Aircraft time: 3,689 hours
- Engine: Cont TSIO360E
- Engine time: 890 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link Assy
- Part number: 6702502
- Condition: Broken
- Location: Mlg
- Part time: 3,689 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING, LINK ASSY ON MAIN GEAR TRUSS ASSY BROKE AT STRUT ATTACHMENT AREA, CAUSING ACFT TO VEER OFF RUNWAY.
